Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 37, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 13, 2014, 3:18 AM MDT for 4 counties in New Mexico. It took effect at Jun 13, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2014, 3:18 AM MDT (09:18 UTC)
- In effect from
- Jun 13, 2014, 1:00 PM MDT
- Expired
- Jun 13, 2014, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 121 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4430 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WWUS85 KABQ 130918 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT 1 PM TO 8 PM TODAY FOR THE NORTHWEST PLATEAU DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...RED FLAG WARNING IN EFFECT 11 AM TO 8 PM MDT SATURDAY FOR WESTERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH SATURDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... .UPPER LEVEL RIDGE WILL BREAK DOWN TODAY CAUSING WINDS TO INCREASE ACROSS NORTHWEST NEW MEXICO WITH CONTINUED DRY AND UNSTABLE CONDITIONS. WINDS WILL INCREASE FURTHER ON SATURDAY AREA WIDE AS AN UPPER LEVEL TROUGH CROSSES NORTH OF THE STATE. A DRY SLOT WILL ALSO PUNCH IN FROM THE WEST CAUSING HUMIDITIES TO PLUMMET... ESPECIALLY ACROSS WESTERN NEW MEXICO. SEVERAL HOURS OF SINGLE DIGIT RELATIVE HUMIDITIES ARE EXPECTED FOR CENTRAL AND WESTERN AREAS...AS WELL AS WIDESPREAD HIGH HAINES. THE CRITICAL THREAT FOR THE NORTHEAST AND EAST CENTRAL PLAINS ON SATURDAY WILL BE DETERMINED BY THE AMOUNT OF RAINFALL RECEIVED TONIGHT. NMZ105-132130- /O.CAN.KABQ.FW.A.0042.140613T1900Z-140614T0200Z/ /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 318 AM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTHWEST HIGHLANDS LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WESTERLY 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * RELATIVE HUMIDITY...MINIMUMS 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-132130- /O.UPG.KABQ.FW.A.0042.140613T1900Z-140614T0200Z/ /O.NEW.KABQ.FW.W.0037.140613T1900Z-140614T0200Z/ /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 318 AM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTHWEST PLATEAU THIS AFTERNOON THROUGH EARLY EVENING AND LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS NEAR 35 MPH TODAY. WESTERLY 20 TO 30 MPH WITH GUSTS NEAR 45 MPH ON SATURDAY. * RELATIVE HUMIDITY...MINIMUMS 7 TO 14 PERCENT TODAY...4 TO 7 PERCENT ON SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ102-103-106-107-109-132130- /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 318 AM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTH CENTRAL AND CENTRAL MOUNTAINS... ADJACENT HIGHLANDS...MIDDLE AND UPPER RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * RELATIVE HUMIDITY...MINIMUMS 5 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-108-132130- /O.CON.KABQ.FW.A.0043.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 318 AM MDT FRI JUN 13 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS SATURDAY AFTERNOON THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUMS 11 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 34
2 follow-up statements
794 WWUS85 KABQ 132121 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT THROUGH 8 PM TODAY FOR THE NORTHWEST PLATEAU DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...RED FLAG WARNING IN EFFECT 11 AM TO 8 PM MDT SATURDAY FOR WESTERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH SATURDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... .UPPER LEVEL RIDGE IS BREAKING DOWN CAUSING WINDS TO INCREASE ACROSS NORTHWEST NEW MEXICO WITH CONTINUED DRY AND UNSTABLE CONDITIONS. WINDS WILL INCREASE FURTHER ON SATURDAY AREA WIDE AS AN UPPER LEVEL TROUGH CROSSES NORTH OF THE STATE. A DRY SLOT WILL ALSO PUNCH IN FROM THE WEST CAUSING HUMIDITIES TO PLUMMET... ESPECIALLY ACROSS WESTERN NEW MEXICO. SEVERAL HOURS OF SINGLE DIGIT RELATIVE HUMIDITIES ARE EXPECTED FOR CENTRAL AND WESTERN AREAS...AS WELL AS WIDESPREAD HIGH HAINES. THE CRITICAL THREAT FOR THE NORTHEAST AND EAST CENTRAL PLAINS ON SATURDAY WILL BE DETERMINED BY THE AMOUNT OF RAINFALL RECEIVED TONIGHT. NMZ101-141400- /O.CON.KABQ.FW.W.0037.000000T0000Z-140614T0200Z/ /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 321 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTHWEST PLATEAU THROUGH EARLY EVENING AND LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS NEAR 35 MPH TODAY. WESTERLY 20 TO 30 MPH WITH GUSTS NEAR 45 MPH ON SATURDAY. * RELATIVE HUMIDITY...MINIMUMS 7 TO 14 PERCENT TODAY...4 TO 7 PERCENT ON SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ102-103-105>107-109-141400- /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 321 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTH CENTRAL AND CENTRAL MOUNTAINS... ADJACENT HIGHLANDS...MIDDLE AND UPPER RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * RELATIVE HUMIDITY...MINIMUMS 5 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-108-141400- /O.CON.KABQ.FW.A.0043.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 321 PM MDT FRI JUN 13 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS SATURDAY AFTERNOON THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUMS 12 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
023 WWUS85 KABQ 140152 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 752 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT 11 AM TO 8 PM MDT SATURDAY FOR WESTERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH SATURDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... .UPPER LEVEL RIDGE IS BREAKING DOWN CAUSING WINDS TO INCREASE ACROSS NORTHWEST NEW MEXICO WITH CONTINUED DRY AND UNSTABLE CONDITIONS. WINDS WILL INCREASE FURTHER ON SATURDAY AREA WIDE AS AN UPPER LEVEL TROUGH CROSSES NORTH OF THE STATE. A DRY SLOT WILL ALSO PUNCH IN FROM THE WEST CAUSING HUMIDITIES TO PLUMMET... ESPECIALLY ACROSS WESTERN NEW MEXICO. SEVERAL HOURS OF SINGLE DIGIT RELATIVE HUMIDITIES ARE EXPECTED FOR CENTRAL AND WESTERN AREAS...AS WELL AS WIDESPREAD HIGH HAINES. THE CRITICAL THREAT FOR THE NORTHEAST AND EAST CENTRAL PLAINS ON SATURDAY WILL BE DETERMINED BY THE AMOUNT OF RAINFALL RECEIVED TONIGHT. NMZ101-141400- /O.EXP.KABQ.FW.W.0037.000000T0000Z-140614T0200Z/ /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 752 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTHWEST PLATEAU LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS NEAR 45 MPH ON SATURDAY. * RELATIVE HUMIDITY...MINIMUMS 4 TO 7 PERCENT SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ102-103-105>107-109-141400- /O.CON.KABQ.FW.W.0036.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 752 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTH CENTRAL AND CENTRAL MOUNTAINS... ADJACENT HIGHLANDS...MIDDLE AND UPPER RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS LATE SATURDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * RELATIVE HUMIDITY...MINIMUMS 5 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-108-141400- /O.CON.KABQ.FW.A.0043.140614T1700Z-140615T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 752 PM MDT FRI JUN 13 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS SATURDAY AFTERNOON THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUMS 12 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 13, 3:02 AM MDT, 16 minutes earlier.
Area forecast discussion, Jun 13, 3:02 AM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 AM MDT FRI JUN 13 2014 .SYNOPSIS... A VERY INTERESTING FRIDAY. DRY STORMS IN THE WEST AND POSSIBLE SEVERE WEATHER IN THE EAST. A DRYING TREND FOR THE WEEKEND WITH INCREASED WESTERLY FLOW ALOFT. MODELS DIVERGE NEXT WEEK WITH THE GFS BULLISH WITH MOISTURE OVER NM TUESDAY AND WEDNESDAY WHILE THE EUROPEAN AND CANADIAN KEEP THE MOISTURE TO THE EAST OF NM. DRY AND SEASONABLE FOR THE END OF NEXT WEEK. && .DISCUSSION... LOW LEVEL MOISTURE POURING INTO THE RIO GRANDE VALLEY EARLY THIS MORNING AND SHOULD MAKE IT TO THE CONTINENTAL DIVIDE. THIS SETS UP AN INTERESTING DAY OF WEATHER. SIGNIFICANT AREA OF MOSTLY DRY THUNDERSTORMS WILL BE IN THE FORECAST FOR THE WESTERN HALF OF THE FORECAST AREA. EXTENT OF COURSE WILL DEPEND ON HOW MUCH MOISTURE GETS SCOURED OUT BY AFTERNOON. EXPECTING DEWPOINTS TO BE IN THE 30S IN THE WEST AND AROUND 40 IN THE RIO GRANDE VALLEY. STORMS WILL BE WET IN THE EAST AND POTENTIALLY SEVERE ACROSS ALL OF THE EASTERN PLAINS. WILL CARRY LARGE HAIL AND DAMAGING WINDS FOR THE AREA FROM CHAVES COUNTY TO UNION COUNTY. BELIEVE THE MOST LIKELY AREA FOR SEVERE WEATHER WILL BE CHAVES...ROOSEVELT AND CURRY COUNTIES. HIGH TEMPERATURES WILL BE WARMER IN THE EAST AND PRETTY CLOSE TO NORMAL EVERYWHERE TODAY. THE SEVERE THREAT WILL EXTEND THROUGH THE EVENING WITH THE GFS MORPHING THE STORMS INTO AN MCS OVER OUR SE ZONES. THINGS SHOULD QUIET DOWN AFTER MIDNIGHT. WITH THE RIDGE AXIS SHIFTING EAST TODAY AND A SHORT WAVE TROUGH APPROACHING SATURDAY AND CROSSING THE AREA SUNDAY WE WILL SEE THE MOISTURE GET SCOURED OUT THIS WEEKEND. ENOUGH MOISTURE WILL LINGER SATURDAY THOUGH FOR ISOLATED STORMS OVER THE EAST. IT WILL BE A BREEZY TO WINDY AND WARM DAY AREA WIDE. A COLD FRONT WILL SWING THROUGH THE STATE SATURDAY NIGHT WITH TEMPERATURES A BIT COOLER SUNDAY...MAINLY IN THE EAST. SUNDAY LOOKS TO BE DRY. MODELS DIVERGE NEXT WEEK WITH THE HANDLING OF THE NEXT UPSTREAM TROUGH...CLOSED LOW AND WHERE THE MOISTURE PLUME WILL BE AHEAD OF IT. THE GFS KEEPS THE LOW CENTERED OVER WA AND NORTHERN CA THROUGH TUESDAY WHILE THE EUROPEAN AND CANADIAN BRING THE LOW FARTHER EAST. THIS HAS BIG IMPLICATIONS AS TO WHERE THE MOISTURE AHEAD OF THE SYSTEM WILL TRACK. GFS BRINGS SIGNIFICANT WIDESPREAD PRECIPITATION TO THE STATE TUESDAY AND WEDNESDAY WHILE THE OTHER LON RANGE MODELS KEEP IT JUST EAST OF NM. WILL INTRODUCE LOW CHANCE POPS INTO THE FORECAST FAVORING THE EAST IN THE TUESDAY THROUGH WEDNESDAY TIME PERIOD AND WAIT FOR THE MODELS TO SORT THINGS OUT. CHJ && .FIRE WEATHER... STILL LOOKING FOR AN ACTIVE WEATHER DAY ACROSS THE AREA WITH A COMBO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHWEST...MIX OF WET AND DRY STORMS CENTRAL AND WESTERN AREAS...AND POTENTIAL SEVERE WEATHER ACROSS THE EAST. THEN ON SATURDAY...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS REMAIN ON TAP. BACK DOOR FRONT HAS PUSHED THRU THE GAPS OF THE CENTRAL MTN CHAIN THIS MORNING...WITH DEWPOINTS RISING INTO THE UPPER 40S/LOW 50S ACROSS PORTIONS OF THE RIO GRANDE VALLEY. EXPECT SOME OF THIS MOISTURE TO MIX OUT THIS AFTERNOON. FURTHER WEST...LATEST MODELS ARE SUGGESTING THAT SOME OF THE LOW LEVEL MOISTURE ACROSS SOUTHERN ARIZONA WILL BE PULLED UP INTO WESTERN NM WITH SOUTHWEST FLOW INCREASING THIS AFTERNOON. THUS...DEWPOINTS MAY ACTUALLY RISE THROUGHOUT THE DAY. THIS SPELLS HUMIDITIES THAT LOOK TO BE MAINLY ABOVE 15 PERCENT ACROSS ZONE 105. THIS COMBINED WITH THE FACT THAT HAINES INDICES LOOK TO BE MAINLY 4S ACROSS THE ZONE...HAVE DECIDED TO NOT UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING. HOWEVER...AREAS AROUND GALLUP COULD SEE AN HOUR OR TWO OF CRITICAL CONDITIONS AS WINDS WILL NOT BE A PROBLEM. THE MOISTURE FROM AZ DOES NOT LOOK LIKE IT WILL MAKE IT UP TO ZONE 101 IN EARNEST...HAINES VALUES WILL REMAIN AT 5...OR PERHAPS 6 FAR NW...THUS WILL GO AHEAD AND UPGRADE ZONE 101 TO A RED FLAG WARNING. OTHERWISE...STILL LOOKING FOR QUITE A BIT OF LIGHTNING TODAY...WITH DRIER STORMS TO THE WEST...A MIX OF WET AND DRY ACROSS THE CENTRAL THIRD OF THE AREA...AND WET...IF NOT SEVERE...STORMS TO THE EAST. STORMS SHOULD GENERALLY MOVE FROM WEST TO EAST..IF NOT A LITTLE SOUTHEAST...AND ON THE ORDER OF 20 TO 30 MPH. THESE FAST MOVING STORMS WILL PRODUCE GUSTY AND ERRATIC MICROBURST WINDS ESPECIALLY FROM THE CENTRAL MTN CHAIN WESTWARD. LAL 6 IS DEPICTED FOR THE HIGHER TERRAIN FROM THE CENTRAL MTN CHAIN WESTWARD. MAINLY FAIR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS THE CENTRAL AND WEST...WITH GOOD TO EXCELLENT RECOVERIES ACROSS THE EAST. WETTING RAINS OVER PORTIONS OF EASTERN NM TONIGHT MAY LIMIT THE CRITICAL THREAT SATURDAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. EVEN WITHOUT IT...HUMIDITIES WILL BE MARGINAL. WILL KEEP THE FIRE WEATHER WATCH AS IS FOR THOSE ZONES FOR SATURDAY. ELSEWHERE... THE RED FLAG WARNING LOOKS GOOD. THE UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL ROCKIES WILL INCREASE WIND SPEEDS AREAWIDE...WITH GUSTS NEAR 45-50 MPH POSSIBLE SATURDAY AFTN WITH STRONG MIXING. IN FACT...THESE WINDS WILL START TO BUFFET THE HIGHER PEAKS TONIGHT. WIDESPREAD HIGH HAINES AND MUCH LOWER HUMIDITIES WILL BE IN STORE ACROSS THE WEST AS THE MID LEVEL DRY SLOT PUNCHES IN. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED FROM THE MIDDLE RIO GRANDE VALLEY NORTHWEST ACROSS THE NW PLATEAU. THIS CRITICAL FIRE WEATHER DAY IS ESPECIALLY CONCERNING GIVEN THE LIGHTNING POTENTIAL TODAY. THE DRY SLOT WILL PUNCH FURTHER INTO THE STATE SATURDAY NIGHT AND SUNDAY. MAINLY POOR HUMIDITY RECOVERIES ARE EXPECTED SATURDAY NIGHT...EXCEPT ACROSS THE FAR EAST. WINDS WILL BE LIGHTER ON SUNDAY...YET STILL BREEZY WHILE HUMIDITIES WILL BE EVEN DRIER FOR WESTERN AND CENTRAL AREAS. BETWEEN 8 AND 12 HOURS OF SINGLE DIGIT HUMIDITIES ARE PROJECTED FOR MOST AREAS ALONG AND WEST OF THE CENTRAL MTN CHAIN. MONDAY LOOKS TO REMAIN DRY...BREEZY AND UNSTABLE. A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE NORTHEAST. BUT STARTING MONDAY NIGHT...MODEL AGREEMENT REMAINS SUB-PAR. THAT SAID...THE GFS AND ECMWF SEEM TO BE AGREEING ON THE GENERAL UPPER AIR PATTERN DURING THE MID WEEK PERIOD. THAT IS...A LARGE UPPER LEVEL LOW DIVING DOWN INTO THE WESTERN CONUS. HOWEVER...THE GFS TROUGH AXIS LOOKS TO BE MUCH SHARPER...THUS MORE SOUTHERLY MOIST FLOW OVER THE STATE. MEANWHILE...THE ECMWF SHOWS MORE SOUTHWEST OR WESTERLY FLOW DUE TO A MORE ROUNDED TROUGH AXIS...THEREBY KEEPING NM DRIER. THUS...THERE ARE STILL MANY UNCERTAINTIES...ESPECIALLY REGARDING MOISTURE. LATE IN THE WEEK IS EVEN MORE UNCERTAIN...BUT AS THE TROUGH MOVES EAST...DRIER WESTERLY FLOW SHOULD MOVE OVER NM...WITH THE DRYLINE DIURNALLY SLOSHING BACK AND FORTH ACROSS THE PLAINS. 34 && .AVIATION... 06Z TAF CYCLE MODERATE GAP WINDS HAVE DEVELOPED WITHIN THE RIO GRANDE VALLEY FROM TAOS SOUTH TO KSAF...KABQ...AND BELEN. PEAK GUSTS OF 25 TO 35 KNOTS THROUGH ABOUT 09Z WILL THEN TAPER OFF THRU SUNRISE. PEAK WIND AT SUNPORT OF 34 KNOTS OCCURRED FOR A COUPLE HOURS SO AWW IS VERY CLOSE. LOW CLOUDS ARE BEGINNING TO FORM OVER THE PLAINS AND BULK OF GUIDANCE SHOWS WIDESPREAD BKN CIGS BTWN O15 AND 030 AFT 09Z. AREA AROUND KLVS MAY SEE IFR CIGS TO 009 FOR A COUPLE HOURS BEFORE SUNRISE. LOW CLOUDS EXPECTED TO DISSIPATE QUICKLY THRU 15Z AS WINDS VEER AROUND TO THE SOUTH AND SW. DEEP MOISTURE IN PLACE OVER THE EAST NOW WITH A SPEED MAX ALOFT OVER THE AREA WILL FAVOR SOME SEVERE STORMS WITH HAIL AND DAMAGING WINDS FROM KROW TO KTCC BTWN 22Z AND 03Z. LEFT VCTS FOR NOW AND ALLOW 12Z TAF ISSUANCE TO HONE IN BETTER ON TIMING OF TEMPO OR PROB30. FAST MOVING VIRGA SHOWERS FROM THE CONT DVD TO THE CENTRAL MOUNTAIN CHAIN WILL FAVOR VERY GUSTY WINDS AND SOME BLDU MID/LATE DAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 91 54 87 44 / 5 0 0 5 DULCE........................... 86 41 83 34 / 20 10 5 5 CUBA............................ 84 49 85 43 / 20 5 5 5 GALLUP.......................... 87 48 84 37 / 10 5 0 5 EL MORRO........................ 82 42 80 35 / 20 5 0 5 GRANTS.......................... 86 49 84 37 / 30 5 0 5 QUEMADO......................... 84 53 83 43 / 20 5 0 5 GLENWOOD........................ 92 50 91 43 / 5 5 0 5 CHAMA........................... 77 40 77 36 / 20 10 5 5 LOS ALAMOS...................... 80 58 83 51 / 30 10 5 5 PECOS........................... 77 54 81 48 / 30 20 10 5 CERRO/QUESTA.................... 79 48 80 41 / 20 10 5 5 RED RIVER....................... 68 42 71 39 / 30 20 5 5 ANGEL FIRE...................... 71 36 75 32 / 30 20 10 5 TAOS............................ 79 47 83 40 / 20 10 5 5 MORA............................ 75 49 80 43 / 30 20 10 5 ESPANOLA........................ 86 52 89 46 / 20 10 5 5 SANTA FE........................ 81 57 85 50 / 20 10 5 5 SANTA FE AIRPORT................ 85 55 87 47 / 20 10 5 5 ALBUQUERQUE FOOTHILLS........... 86 62 89 56 / 20 20 5 5 ALBUQUERQUE HEIGHTS............. 88 64 91 58 / 20 20 5 5 ALBUQUERQUE VALLEY.............. 90 59 93 53 / 20 20 5 5 ALBUQUERQUE WEST MESA........... 89 62 92 56 / 20 10 5 5 LOS LUNAS....................... 90 57 93 51 / 20 20 5 5 RIO RANCHO...................... 89 61 92 55 / 20 10 5 5 SOCORRO......................... 95 65 98 56 / 20 10 5 5 SANDIA PARK/CEDAR CREST......... 84 58 86 51 / 20 20 5 5 TIJERAS......................... 85 60 87 53 / 20 20 5 5 MORIARTY/ESTANCIA............... 86 50 88 43 / 20 30 5 5 CLINES CORNERS.................. 82 54 86 48 / 40 30 5 5 GRAN QUIVIRA.................... 84 60 89 53 / 30 20 5 5 CARRIZOZO....................... 88 63 93 57 / 20 20 5 5 RUIDOSO......................... 83 54 87 51 / 30 30 10 5 CAPULIN......................... 78 54 83 47 / 30 20 10 5 RATON........................... 85 52 88 45 / 20 20 10 5 SPRINGER........................ 82 53 87 44 / 20 20 10 5 LAS VEGAS....................... 78 52 85 44 / 30 20 10 5 CLAYTON......................... 85 60 92 53 / 20 30 10 10 ROY............................. 79 56 86 49 / 20 30 10 5 CONCHAS......................... 87 63 94 55 / 20 30 10 5 SANTA ROSA...................... 85 60 92 55 / 30 30 10 5 TUCUMCARI....................... 91 65 97 58 / 30 30 10 10 CLOVIS.......................... 86 62 93 57 / 30 30 10 10 PORTALES........................ 88 63 95 59 / 30 30 10 10 FORT SUMNER..................... 87 63 94 58 / 30 30 10 5 ROSWELL......................... 91 66 101 63 / 20 30 10 10 PICACHO......................... 87 61 93 59 / 20 20 10 5 ELK............................. 83 59 88 57 / 20 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-108. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101. && 40
Hazardous weather outlook, Jun 12, 5:46 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT THU JUN 12 2014 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANY THUNDERSTORM WEST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EVENING WILL PRODUCE LITTLE RAIN BUT STRONG AND GUSTY WINDS. A FEW WIND GUSTS MAY REACH 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. AN ISOLATED SEVERE STORM IS ALSO POSSIBLE WITH ONE INCH HAIL AND WIND GUSTS NEAR 60 MPH. WIDESPREAD DRY STORMS ARE A CONCERN AS WELL FRIDAY AFTERNOON AND EVENING FROM THE CENTRAL MOUNTAINS TO THE ARIZONA BORDER. STRONG WIND GUSTS AROUND 50 MPH ARE POSSIBLE. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT LARGE HAIL OR HIGH WINDS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 44 min |
| Jun 12, 6:59 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jun 13, 12:21 PM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| Jun 13, 12:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 13, 12:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jun 13, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jun 13, 1:47 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Jun 13, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Jun 13, 3:21 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jun 13, 4:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jun 13, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 29 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 13, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 44 min |
| Jun 13, 5:10 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Jun 13, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 38 min |
| Jun 13, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 32 min |
| Jun 13, 5:30 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jun 13, 5:51 PM MDT | Special Weather Statement | ABQ | Chaves | 24 min |
| Jun 13, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 33 min |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.